# SDR USAA001058

- Difficulty date: July 17, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Fitting
- Part number: 65482371
- Condition: Gouged
- Location: Vertical Stab
- Part time: 42,638 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FORWARD ATTACH LUG GOUGED, 1 INCH SEMI CIRCLE .025 INCH DEEP, FS 81.10 STANDBY ACT FORWARD ATTACH BOLT FITTING.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR.  (M)
